# SDR AWXA9900428

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 41,563 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN AUTO PRESS, SYSTEM FAILED TO MAINTAIN CABIN PRESS, STANDBY AND MANUAL MODE FAILED, DUCT PRESS NML AT ALL PWR SETTINGS.  INSPECTED DOOR SEALS AND PRESSURIZED CABIN WITH NO DEFECTS NOTED.  REPLACED CABIN PRESS CONTROLLER AS PRECAUTION DUE TO PREVIOUS HISTORY PER BMM 21-31-21, TT 0050444.  CURRENT HISTORY:  18 NOV AUTO PRESSURIZATION PROB  OPS CK'D NO FAULT FOUND PER MM 21-31-00.  21 NOV TROUBLESHOT SYS PLACED ON MEL.  RECOMMENDATION:  MONITOR CLOSE AFTER PENDING REVIEW OF TEARDOWN REPORTS.
